# SDR DALA2024071607183

- Difficulty date: July 11, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0447493) REPAIRED PER WORK CARD 2526-01236-02B INSTRUCTIONS, REF SUPPORTING AA 2526-01236.
